# SDR QXEA2012070300596

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT HAS WEAR ON BOTH LOWER MAIN STOPS.  REMOVED STOPS TO REPLACE IAW SRM 51-41-00-00-01.  INSTALLED NEW STOPS IAW SRM 51-41-00-00-01 AND AMM 20-10-01-430-801.
